Robust finite-time control for a class of extended stochastic switching systems

Full text for this resource is not available from the Research Repository.

Luan, Xiaoli, Liu, Fei and Shi, Peng (2011) Robust finite-time control for a class of extended stochastic switching systems. International Journal of Systems Science, 42 (7). pp. 1197-1205. ISSN 0020-7721

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7474
DOI https://doi.org/10.1080/00207720903428898
Official URL http://dx.doi.org/10.1080/00207720903428898
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19990, Markov jump systems, unknown jump rates, finite-time boundedness, finite-time stabilisation, H∞ control
Citations in Scopus 22 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login